# SDR P5CA9500710

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER, NR 3 PYLON NACELLE, STATION 180 INBOARD SIDE, REPAIRED PER BOEING SRM 54-1003 FIG. 15.
